Alert archive / Texas / Flash Flood Warnings in 2013

Flash Flood Warning 2, NWS Fort Worth, TX

May 9, 2013Anderson County, Henderson County, Texas

NWS Fort Worth, TX issued this flash flood warning at May 9, 2013, 6:11 PM CDT for Anderson County, Henderson County, Texas. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 9, 2013, 6:11 PM CDT (23:11 UTC)
Expired
May 9, 2013, 9:00 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Anderson County, TX, Henderson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 152 km from the middle of the area, began a volume at 23:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 9, 6:54 PM CDTFLOOD15 Nw Palestine, TXREPORTS OF LOCALIZED FLOODING IN & AROUND THE BLACKFOOT COMMUNITY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 11.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2013-05-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 474 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2013-05-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 229 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
474 J/kg
Mixed-layer CIN
-390 J/kg
Mixed-layer LCL
797 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
229 m²/s²
0-3 km storm-relative helicity
228 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

145 
WGUS54 KFWD 092311
FFWFWD
TXC001-213-100200-
/O.NEW.KFWD.FF.W.0002.130509T2311Z-130510T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
611 PM CDT THU MAY 9 2013

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN ANDERSON COUNTY IN NORTHEAST TEXAS
  SOUTHERN HENDERSON COUNTY IN NORTHEAST TEXAS

* UNTIL 900 PM CDT

* AT 606 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAINFALL 26 MILES WEST OF FRANKSTON...    
  MOVING EAST AT 15 MPH. DOPPLER RADAR HAS DETECTED 3 INCHES OF RAIN 
  HAS FALLEN OVER THE AREA OVER THE PAST ONE AND A HALF HOURS.       
  RADAR ESTIMATES CURRENT RAINFALL RATES HAVE INCREASED TO 3 INCHES  
  PER HOUR.  IF THESE RAINFALL RATES PERSIST FOR ANOTHER HOUR OR     
  TWO...WIDESPREAD FLASH FLOODING CAN BE EXPECTED OVER THE WARNED    
  AREA...ESPECIALLY ALONG HIGHWAYS 287 AND 19 IN NORTHERN ANDERSON   
  COUNTY.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN   
INCLUDE...CAYUGA...COFFEE CITY AND BERRYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINS OFTEN FLOOD ROADS AND OTHER LOW LYING AREAS RAPIDLY.
FLOOD WATERS MAY RISE RAPIDLY IN CREEKS...STREAMS...AND NORMALLY DRY
WASHES. IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS
WHICH ARE POTENTIALLY DANGEROUS. DO NOT DRIVE YOUR VEHICLE INTO AREAS
WHERE WATER OF AN UNKNOWN DEPTH COVERS THE ROAD. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL FLOOD WATERS RECEDE.

&&

LAT...LON 3184 9544 3179 9598 3185 9599 3187 9597
      3187 9601 3190 9602 3191 9600 3195 9603
      3195 9604 3208 9607 3209 9612 3214 9610
      3224 9549 3215 9547 3209 9543

$$


CAVANAUGH
1 follow-up statement
006 
WGUS74 KFWD 100129
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
829 PM CDT THU MAY 9 2013

TXC001-213-100140-
/O.CAN.KFWD.FF.W.0002.000000T0000Z-130510T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDERSON TX-ANDERSON TX-
829 PM CDT THU MAY 9 2013

...THE FLASH FLOOD WARNING FOR NORTHERN ANDERSON AND SOUTHERN
HENDERSON COUNTIES IS CANCELLED...

LAT...LON 3184 9544 3179 9598 3185 9599 3187 9597
      3187 9601 3190 9602 3191 9600 3195 9603
      3195 9604 3208 9607 3209 9612 3214 9610
      3224 9549 3215 9547 3209 9543

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 9, 3:39 PM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, May 9, 3:39 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
339 PM CDT THU MAY 9 2013

.DISCUSSION...
LARGE AREA OF RAIN AND THUNDERSTORMS CONTINUES TO AFFECT MAINLY
THE EASTERN TWO-THIRDS OF THE CWA WITH THE STRONGEST/SEVERE STORMS
CURRENTLY LOCATED IN THE SOUTHERN COUNTIES...MOVING EAST. THESE
SEVERE STORMS ARE PRODUCING LARGE HAIL UP TO THE SIZE OF GOLFBALLS
AND DAMAGING WINDS UP TO 75 MPH. ADDITIONAL STORMS ARE ALSO
DEVELOPING TO OUR WEST ALONG THE DRYLINE FROM SWEETWATER TOWARDS
SAN ANGELO. EARLIER HI-RESOLUTION MODEL RUNS SUGGESTED THE STORMS
ALONG THE DRYLINE WOULD EVOLVE INTO AN MCS/SQUALL LINE THAT MOVES
ACROSS THE REGION LATE THIS AFTERNOON AND THIS EVENING.
HOWEVER...MOST OF THE LATEST RUNS OF THESE MODELS DO NOT SUGGEST
THESE STORMS WILL MERGE INTO A COMPLEX...BUT INSTEAD WILL
DISSIPATE AROUND SUNSET. ONE REASON FOR THIS COULD BE THAT THE
LEAD SHORTWAVE THAT IS GENERATING BOTH AREAS OF THUNDERSTORMS WILL
BE EJECTING OUT OF THE REGION THIS EVENING. BASED ON THESE LATEST
TRENDS AND THINKING...THINK THAT THE STORMS ACROSS THE SOUTHERN
COUNTIES WILL CONTINUE TO BE THE MAIN FOCUS THIS AFTERNOON AND
EVENING AS THEY MOVE EAST INTO OUR SOUTHEASTERN COUNTIES. A THREAT
FOR SEVERE WEATHER WILL STILL EXIST WITH THESE STORMS/COMPLEX BUT
THE THREAT WILL BE DIMINISHING CLOSE TO SUNSET. WHILE WE CANNOT
IGNORE THE STORMS TO OUR WEST...IT APPEARS LESS LIKELY THAT THESE
STORMS WILL AFFECT A SIGNIFICANT PORTION OF OUR CWA BUT WE WILL BE
WATCHING THEIR OVERALL EVOLUTION OVER THE NEXT FEW HOURS. AT THIS
TIME DO NOT SEE A NEED TO MAKE ADJUSTMENTS TO THE CURRENT SEVERE
THUNDERSTORM WATCH BOX UNTIL WE GET A BETTER FEEL AND HANDLE ON
THE STORMS TO THE WEST.

A COLD FRONT THAT IS CURRENTLY LOCATED ACROSS WESTERN OKLAHOMA AND
THE TEXAS PANHANDLE WILL CONTINUE TO SLOWLY MOVE SOUTH OVERNIGHT
AND MOVE ACROSS NORTH AND CENTRAL TEXAS ON FRIDAY. ORGANIZED
CONVECTION ALONG THE FRONT IS NOT EXPECTED AT THIS TIME...BUT
ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL LIKELY
CONTINUE AHEAD OF THE FRONT TONIGHT AND FRIDAY MORNING. ANOTHER
STRONG SHORTWAVE WILL EJECT ACROSS THE STATE TOMORROW AND IT LOOKS
LIKE ANOTHER COMPLEX OF STORMS WILL DEVELOP IN THE CONCHO
VALLEY/CENTRAL TEXAS AND MOVE EAST. THUS...HAVE INCREASED POPS
ACROSS THE SOUTHERN COUNTIES FOR TOMORROW. SEVERE WEATHER WITH A
MAIN THREAT FOR HAIL AND DAMAGING WINDS WILL AGAIN BE POSSIBLE
WITH THIS MCS.

THE ACTIVE WEATHER PATTERN SHOULD BEGIN TO SETTLE DOWN FRIDAY
NIGHT AS THE SURFACE FRONT COMPLETELY CLEARS THE CWA AND MAIN
UPPER LEVEL TROUGHING OVER THE REGION BEGINS TO SHIFT EAST.
HOWEVER...THE 850 AND 700 MB FRONTS WILL STILL BE MOVING ACROSS
THE SOUTHERN COUNTIES SO WILL CONTINUE TO LINGER POPS MAINLY SOUTH
OF INTERSTATE 20 FRIDAY NIGHT AND SATURDAY. THE FORECAST LOOKS DRY
BEYOND SATURDAY UNTIL NEXT TUESDAY.

ANOTHER PIECE OF ENERGY IS EXPECTED TO BREAK OFF OF THE MAIN UPPER
LEVEL TROUGH AND STALL OVER NORTHERN MEXICO THIS WEEKEND AND EARLY
NEXT WEEK. THIS UPPER LEVEL LOW WILL THEN EJECT NORTHEAST INTO THE
TEXAS PANHANDLE ON TUESDAY. THERES A CHANCE THAT ISOLATED TO
SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR TUESDAY THROUGH
THURSDAY AS THIS LOW SLOWLY MOVES EAST ACROSS THE PLAINS. THE
ECMWF AND GFS ARE IN PRETTY GOOD AGREEMENT THAT THE UPPER LOW WILL
ENTER THE SOUTHERN PLAINS ON TUESDAY BUT THE GFS IS FASTER TO MOVE
THE LOW EAST OF THE REGION. IT IS TOO EARLY TO ASSESS THE SEVERE
POTENTIAL AT THIS TIME...BUT MOISTURE LOOKS AMPLE FOR THE
DEVELOPMENT OF STORMS DURING THIS TIME FRAME AND FORECAST
SOUNDINGS SUGGEST SOME DECENT INSTABILITY AND A WEAK CAP IS
POSSIBLE DURING THIS PERIOD.

82/JLD

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  63  75  59  79  57 /  40  40  20  10   5
WACO, TX              65  75  61  78  55 /  50  80  40  10  10
PARIS, TX             61  75  57  76  53 /  60  30  20  10   5
DENTON, TX            60  74  57  79  53 /  40  30  20  10   5
MCKINNEY, TX          60  75  57  78  52 /  40  30  20  10   5
DALLAS, TX            64  76  60  79  57 /  40  40  20  10   5
TERRELL, TX           63  75  58  78  55 /  50  50  20  10   5
CORSICANA, TX         65  74  61  78  56 /  80  70  40  10  10
TEMPLE, TX            66  75  62  77  55 /  50  80  40  20  10
MINERAL WELLS, TX     61  74  57  78  52 /  40  50  20  10   5

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

69/82
Hazardous weather outlook, May 9, 3:45 PM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
345 PM CDT THU MAY 9 2013

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
345 PM CDT THU MAY 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A CHANCE FOR SEVERE THUNDERSTORMS FOR LOCATIONS SOUTH OF
INTERSTATE 20 THROUGH THIS EVENING.

SEVERE WEATHER HAZARDS ASSOCIATED WITH A SQUALL LINE THAT WILL
MOVE FROM THE INTERSTATE 35 CORRIDOR SOUTH OF WACO EAST TOWARDS
PALESTINE AND CENTERVILLE LATE THIS AFTERNOON.

A NEW LINE OF STORMS MAY ORGANIZE NEAR ABILENE AND MOVE EAST NEAR
THE INTERSTATE 20 CORRIDOR THIS EVENING. THIS LINE OF STORMS MAY
BECOME STRONG TO SEVERE...AND WOULD BE CAPABLE OF PRODUCING
PRIMARILY LARGE HAIL...IF IT ORGANIZES AT ALL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH AND
CENTRAL TEXAS FRIDAY AND FRIDAY NIGHT. SOME STORMS SOUTH OF AN
EASTLAND TO GLEN ROSE TO PALESTINE LINE WILL HAVE THE POTENTIAL
TO PRODUCE LARGE HAIL AND DAMAGING DOWNBURST WINDS.

A SLIGHT CHANCE OF THUNDERSTORMS WILL LINGER INTO SATURDAY FOR
LOCATIONS ALONG AND SOUTH OF A LINE FROM GOLDTHWAITE TO WACO TO
PALESTINE. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE AT THIS
TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED THROUGH THIS EVENING FOR
LOCATIONS SOUTH OF THE INTERSTATE 20 CORRIDOR.

CAVANAUGH

In the hours before

Local storm report, May 9, 2:36 PM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
236 PM CDT THU MAY 09 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 PM     HAIL             TEMPLE                  31.10N  97.35W
05/09/2013  E1.00 INCH       BELL               TX   TRAINED SPOTTER

            ON THE EAST SIDE OF TEMPLE
Local storm report, May 9, 2:41 PM CDT, 3 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
241 PM CDT THU MAY 09 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     TSTM WND GST     TEMPLE                  31.10N  97.35W
05/09/2013  E72 MPH          BELL               TX   TRAINED SPOTTER

            72 MPH MEASURED WIND GUST SW OF TEMPLE
Local storm report, May 9, 2:43 PM CDT, 3 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
243 PM CDT THU MAY 09 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0239 PM     HAIL             TEMPLE                  31.10N  97.35W
05/09/2013  E1.75 INCH       BELL               TX   TRAINED SPOTTER

            NE SIDE OF TEMPLE
Local storm report, May 9, 3:24 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
324 PM CDT THU MAY 09 2013

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     HAIL             WESTPHALIA              31.12N  97.12W
05/09/2013  E1.00 INCH       FALLS              TX   TRAINED SPOTTER

            1 INCH HAIL REPORTED IN WESTPHALIA
Special weather statement, May 9, 5:14 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
514 PM CDT THU MAY 9 2013

TXZ162-092245-
LEON TX-
514 PM CDT THU MAY 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEAST LEON COUNTY

AT 513 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTH OF MADISONVILLE...MOVING NORTHEAST
AT 35 MPH.

PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.

LAT...LON 3129 9567 3129 9570 3126 9572 3123 9572
      3121 9574 3116 9572 3113 9577 3109 9576
      3109 9592 3124 9597 3132 9566
TIME...MOT...LOC 2213Z 245DEG 32KT 3114 9580
Special weather statement, May 9, 6:01 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
601 PM CDT THU MAY 9 2013

TXZ135-148-092330-
HENDERSON TX-ANDERSON TX-
601 PM CDT THU MAY 9 2013

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN ANDERSON COUNTY
  SOUTHEASTERN HENDERSON COUNTY

AT 601 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 17 MILES SOUTH OF ATHENS...MOVING EAST AT 20 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE BERRYVILLE...COFFEE CITY AND
FRANKSTON.

VERY HEAVY RAIN...PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY
WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

LAT...LON 3188 9543 3177 9594 3185 9599 3187 9597
      3187 9600 3190 9602 3194 9601 3195 9604
      3198 9607 3223 9549 3221 9546 3214 9547
      3208 9542 3201 9542 3200 9544
TIME...MOT...LOC 2301Z 254DEG 18KT 3196 9584

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 9, 10:35 AM CDTSpecial Weather StatementFWDHamilton25 min
May 9, 11:04 AM CDTSpecial Weather StatementFWDMills26 min
May 9, 11:15 AM CDTSpecial Weather StatementFWDFannin30 min
May 9, 11:29 AM CDTSpecial Weather StatementFWDHamilton31 min
May 9, 11:36 AM CDTSevere Thunderstorm WarningFWDHamilton39 min
May 9, 11:40 AM CDTSpecial Weather StatementFWDMills35 min
May 9, 12:14 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton61 min
May 9, 12:33 PM CDTSpecial Weather StatementFWDHamilton27 min
May 9, 12:49 PM CDTSevere Thunderstorm WarningFWDCoryell, Hamilton56 min
May 9, 1:22 PM CDTSpecial Weather StatementFWDHill23 min
May 9, 1:29 PM CDTSpecial Weather StatementFWDLamar31 min
May 9, 1:42 PM CDTSevere Thunderstorm WarningFWDBell, Coryell, McLennan63 min
May 9, 2:07 PM CDTSpecial Weather StatementFWDLamar23 min
May 9, 2:29 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Milam61 min
May 9, 2:56 PM CDTAreal Flood AdvisoryFWDBell109 min
May 9, 3:16 PM CDTSevere Thunderstorm WarningFWDFalls, Milam, Robertson59 min
May 9, 4:08 PM CDTAreal Flood AdvisoryFWDMilam, Robertson3 hr
May 9, 4:08 PM CDTSevere Thunderstorm WarningFWDLeon52 min
May 9, 5:14 PM CDTSpecial Weather StatementFWDLeon31 min
May 9, 6:01 PM CDTSpecial Weather StatementFWDAnderson29 min
May 9, 6:25 PM CDTSpecial Weather StatementFWDAnderson35 min
May 9, 6:32 PM CDTSevere Thunderstorm WarningFWDAnderson58 min

Nearby

Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.